Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 30, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Aug 29, 2010, 3:08 AM CDT for Jefferson Parish, Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2010, 3:08 AM CDT (08:08 UTC)
- Expired
- Aug 29, 2010, 3:45 AM CDT
- In force
- 37 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543
WFUS54 KLIX 290808
TORLIX
LAC051-057-089-290845-
/O.NEW.KLIX.TO.W.0030.100829T0808Z-100829T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
308 AM CDT SUN AUG 29 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...LAROSE...CUT OFF...
SOUTHEASTERN ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 345 AM CDT
* AT 304 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CUT OFF...
MOVING NORTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2949 9040 2987 9040 2985 9011 2957 9017
2955 9021 2954 9018 2947 9019
TIME...MOT...LOC 0807Z 185DEG 13KT 2958 9028
$$1 follow-up statement
862
WWUS54 KLIX 290848
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 AM CDT SUN AUG 29 2010
LAC051-057-089-290856-
/O.EXP.KLIX.TO.W.0030.000000T0000Z-100829T0845Z/
ST. CHARLES LA-JEFFERSON LA-LAFOURCHE LA-
348 AM CDT SUN AUG 29 2010
...THE TORNADO WARNING FOR CENTRAL LAFOURCHE...CENTRAL JEFFERSON AND
SOUTHEASTERN ST. CHARLES PARISHES HAS EXPIRED...
ROTATION ASSOCIATED WITH THIS THUNDERSTORM HAS WEAKENED. STAY TUNED
TO A WEATHER SOURCE IN CASE ANOTHER WARNING IS ISSUED FOR THIS CELL
AS IT MOVES NORTH AT 15 MPH. VERY HEAVY RAINFALL IS STILL OCCURRING
WITH THIS THUNDERSTORM.
LAT...LON 2949 9040 2987 9040 2985 9011 2957 9017
2955 9021 2954 9018 2947 9019
TIME...MOT...LOC 0808Z 185DEG 13KT 2958 9028
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 28, 9:40 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Aug 28, 9:40 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
940 PM CDT SAT AUG 28 2010
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS EVENING. A NEARLY SATURATED
SOUNDING FROM THE SURFACE UP TO AROUND 500 MILLIBARS WITH DEW POINT
DEPRESSIONS RANGING FROM ZERO TO SIX DEGREES FAHRENHEIT AND A PW OF
2.00 INCHES. THIS CREATED FOR WELL BELOW NORMAL TEMPERATURES AND
RAINY CONDITIONS TODAY ALONG WITH LOW OVERCAST CEILINGS OF 2000
FEET OR LESS AT TIMES. WINDS ARE MODERATELY STRONG FROM THE SOUTH
AND SOUTHEAST BELOW 500 MILLIBARS AND WEST...SOUTHWEST ALOFT.
&&
.PREV DISCUSSION... /ISSUED 328 PM CDT SAT AUG 28 2010/
SYNOPSIS...
WEAK UPPER TROF REMAINS NEARLY STATIONARY FROM EAST TEXAS TO
SOUTHEAST LOUISIANA...WITH A SURFACE LOW PRESSURE CENTER ABOUT 60
NM OFFSHORE SOUTHEAST OF LAKE CHARLES. SOME OF THE OFFSHORE
ELEVATED AWOS PLATFORMS ARE SHOWING NEAR 30 KNOT WINDS IN OUR FAR
WESTERN COASTAL WATERS...WITH 20 TO 25 KNOTS MORE LIKELY CLOSE TO
THE SURFACE. MOST OF THE THUNDERSTORM ACTIVITY REMAINS OFFSHORE
WITH VERY LIMITED LIGHTNING ACTIVITY OVER LAND. CLOUDS AND
PRECIPITATION HAVE HELD TEMPERATURES DOWN OVER LAND AREAS
SOUTHEAST OF A BATON ROUGE TO MCCOMB LINE WHERE TEMPERATURES HAVE
STRUGGLED TO MAKE IT MUCH PAST 80 DEGREES IN AREAS WHERE NO
SUNSHINE HAS OCCURRED.
SHORT TERM...
MODELS CONTINUE TO SHOW WEAKENING OF UPPER AND SURFACE SYSTEMS
THROUGH SUNDAY. ANY SHIFT IS EXPECTED TO BE TO THE NORTH OR
NORTHWEST. HEAVY RAIN AMOUNTS HAVE BEEN VERY LOCALIZED TODAY
UNDER A FEW BANDS OF CONVECTION. GENERALLY...RAIN AMOUNTS OF 1 TO
2 INCHES HAVE OCCURRED IN AN HOUR OR SO. HPC QPF HAS BACKED OFF A
LITTLE BIT...WITH 2 TO 4 INCHES ANTICIPATED THROUGH MONDAY
MORNING. CERTAINLY WOULD NOT BE SHOCKED TO SEE A FEW TOTALS ABOVE
THAT...BUT THOSE SHOULD BE LIMITED IN HORIZONTAL EXTENT. WILL
CONTINUE WITH THE INHERITED FLOOD WATCH AT THIS TIME...BUT RISK
APPEARS TO BE DIMINISHING ACROSS NORTHWEST PORTION OF THE WATCH.
WILL CONTINUE THE LIKELY TO CATEGORICAL POPS FOR TONIGHT AND
TOMORROW...WITH CHANCE POPS THEREAFTER. TEMPERATURES WILL BE
FAIRLY CLOSE TO SEASONAL NORMS THROUGH TUESDAY. 35
LONG TERM...
LITTLE CHANGE MADE TO EXTENDED PORTION OF THE FORECAST. HPC
INDICATED THAT 12Z GFS LARGE SCALE SOLUTION DOES NOT HAVE
CONTINUITY WITH OTHER MODELS OR WITH PREVIOUS GFS RUNS. BOTH
MODELS CONTINUE TO SHOW A WEAKNESS BETWEEN RIDGES WILL CONTINUE
OVER THE AREA. NO SIGNIFICANT SURFACE FOCUS FOR CONVECTION...SO
WILL BE LEFT WITH THE USUAL DIURNALLY FAVORED CONVECTIVE TRENDS
FOR THE EXTENDED PERIOD. TEMPERATURES NEAR OR SLIGHTLY ABOVE
NORMAL FOR THE EXTENDED. HAVE NOTED THE MEX RUNS ABOUT 5 DEGREES
ABOVE NORMAL BY THE END OF THE WEEK...AND ECMWF SOLUTION WOULD
HINT AT SIMILAR SOLUTION. MAY NEED TO BUMP MAXES FOR FRIDAY AND
SATURDAY UP A DEGREE OR TWO IN LATER FORECASTS. PERSISTENT E/SE
SURFACE FLOW MAY ENHANCE TIDAL LEVELS ON SHORES THAT FACE THAT
DIRECTION...BUT TIDAL RANGES ARE SMALL ENOUGH THROUGH TUESDAY THAT
ANOMALIES OF A FOOT OR SO SHOULD NOT CAUSE ISSUES. 35
AVIATION...
MVFR/VFR CONDITIONS (CEILINGS) ARE XPCTED THROUGH THE MAJORITY OF
THE TAF PERIOD...AS NUMEROUS SHRA (ALONG WITH A FEW EMBEDDED TSRA
NEAR COASTAL AREAS)...CONTINUE ACROSS SE LA/SRN MS. THIS ACTIVITY
IS ASSOCIATED WITH AN AREA OF LOW PRESSURE LOCATED OVER THE
EXTREME NW GULF...WHICH IS XPCTED TO MOVE INLAND LATER
TONIGHT/EARLY SUN. CONDITIONS (CEILINGS/VIS) MAY BRIEFLY LOWER TO
IFR CRITERIA DURING PERIODS OF HEAVY RAINFALL MOVING NWD.
MARINE...
SCA CONDITIONS ARE XPCTED TO CONTINUE ACROSS THE MAJORITY OF THE
GULF COASTAL WATERS THROUGH TONIGHT...WITH SE WINDS NEAR 20 KT
COUPLED WITH SEAS AROUND 5 TO 7 FT. WINDS AND SEAS ARE XPCTED TO
GRADUALLY DIMINISH SUN AS THE AREA OF LOW PRESSURE OVER THE
EXTREME NW GULF MOVES INLAND. E/SE FETCH IS XPCTED TO PERSIST
ACROSS THE N CNTRL GULF THROUGH MID WEEK AS HIGH PRESSURE MOVES
SWD ACROSS THE SE/MID ATLANTIC REGION. WINDS AND SEAS WILL
CONTINUE TO FALL GOING INTO THU AS THE SFC HIGH BEGINS TO MOVE
INTO THE NE GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 87 71 88 / 50 70 40 40
BTR 75 90 74 91 / 50 60 30 30
ASD 76 89 75 87 / 70 80 40 50
MSY 77 90 76 88 / 70 80 40 50
GPT 76 87 75 87 / 80 80 50 50
PQL 74 87 74 87 / 80 80 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
ASSUMPTION...LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
UPPER TERREBONNE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Aug 28, 7:00 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 700 PM CDT SAT AUG 28 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-292030- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 700 PM CDT SAT AUG 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL PREVAIL OVERNIGHT...ESPECIALLY SOUTHEAST OF A LINE FROM PIERRE PART TO POPLARVILLE. ABUNDANT MOISTURE...A NEARLY STATIONARY BOUNDARY DRAPED ACROSS SOUTHEAST LOUISIANA...AND A FEW OTHER FEATURES WILL COMBINE TO PRODUCE LOCALLY HEAVY RAIN OVER THE AREA. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE THROUGH SUNDAY EVENING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS MAINLY ALONG AND SOUTH OF A LINE FROM PIERRE PART...TO POPLARVILLE...TO WADE. ALSO...A FEW THUNDERSTORMS COULD PRODUCE WIND GUSTS IN EXCESS OF 40 MPH. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR ALL OF THE COASTAL WATERS WITH THE EXCEPTION OF THE SOUNDS AND LAKES. A LARGE AREA OF HIGH PRESSURE OVER THE EASTERN SEABOARD AND WEAK LOW PRESSURE IN THE WESTERN GULF IS LEADING TO STRONG SOUTHEASTERLY WINDS. WINDS NEAR 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL BE POSSIBLE...WITH SEAS 5 TO 7 FEET OFFSHORE. SMALL CRAFT WILL NEED TO EXERCISE CAUTION ON LAKE BORGNE AND THE SOUNDS AS 15 TO 20 KNOT WINDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM SUNDAY EVENING. NUMEROUS SHOWERS AND A FEW THUNDERSTORMS...SOME WITH HEAVY RAINFALL...ARE EXPECTED TO CONTINUE INTO SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. PERSISTENT EAST TO SOUTHEAST WINDS WILL CAUSE TIDES TO RISE ABOVE NORMAL ACROSS THE COAST AND TIDAL LAKES...ESPECIALLY DURING THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OPERATIONS IS NOT EXPECTED. HOWEVER...PLEASE REPORT ANY FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY OPERATIONS.
In the hours before
Special weather statement, Aug 29, 3:01 AM CDT, 7 minutes before
LAZ059>062-067-290900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 301 AM CDT SUN AUG 29 2010 ...STRONG THUNDERSTORM MOVING NORTH AFFECTING ST. CHARLES PARISH... JEFFERSON PARISH...ORLEANS PARISH...LAFOURCHE PARISH... AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CUT OFF...OR ABOUT 3 MILES NORTHEAST OF CUT OFF...MOVING NORTH AT 25 MPH. THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 4:16 AM CDT | Tornado Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 44 min |
| Aug 29, 5:09 AM CDT | Flash Flood Warning | LIX | Lafourche, Saint Charles | 3 hr |
| Aug 29, 12:25 PM CDT | Special Marine Warning | LIX | 50 min | |
| Aug 29, 12:35 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist, Saint Tammany, Tangipahoa | 55 min |
| Aug 29, 1:37 PM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Saint Charles | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.